AOL Health has a post regarding medications that aggravate asthma symptoms. Among the medications listed is aspirin. Aspirin can aggravate not only asthma symptoms but also sinusitis.Aspirin is a common medication for relieving mild pain and headaches, but if you're suffering from a headache caused by sinusitis aspirin may exacerbate the problem. Headaches are a symptom of sinusitis. If you're experiencing a headache, particularly one that seems to come from the temples or behind the eyes, and you are suffering from nasal congestion, you may have sinusitis and it may be best to try a different medication for pain relief. Acetaminophen is another common medication for mild pain relief.Should you experience sinusitis symptoms for an extended period without relief you may be suffering from chronic sinusitis. If you think you're suffering from prolonged sinusitis, contact our office for an appointment.
Aspirin Can Aggravate Sinusitis and Asthma
Live in New York? See an allergist in Midtown Manhattan.
Dr. Arthur Lubitz is a board-certified allergist and immunologist who has treated adults in NYC for more than 35 years. Rated 4.7 stars by over 3,000 verified patients on Zocdoc. Most major insurance accepted.
Book online or call (212) 247-7447
244 W 54th St, Suite 600 · Allergy testing · Allergy shots & drops · Food allergy testing · Asthma care · Chronic hives
Previous
Previous
Leptin and Asthma
Next
Next